# SDR DALA2021110406805

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 70,013 hours, 29,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 692 AFT RT DOOR HANDLE INSERT MISSING. CORRECTIVE ACTION: INSTALLED INSERT HANDLE REF B757 AMM 52-02. OPS CHK NML. (8160779)
